"Hope you will be fine and good.My name is asif im form pakistan.I have been working out in the gym since last 8 months and i have not gain much weight.One of my friend suggest me a Nandrolone Decanoate
that it improves performance and also increase muscle mass.So before using it i want to know everything about it.I read some articles about the side effects of Nandrolone Decanaoate.It decreases sperm count and brings erectile dysfunction and also causes baldness.Is it true all ? If so ,will it get normal after stopping taking Nandrolone Decanaoate.
Age : 19
Body weight : 50 kg
Body type : Ectomorph
I cannot recommend using this synthetic drug in this way. My expertise is in the field of natural medicine, not "cheats" medicine which does have a number of significant side effects. Men who use it may develop any of the following problems: frequent and painful erections, inability to achieve an erection, increased or decreased sex drive, testicular problems, baldness, lowered sperm count, fertility problems and prostate enlargement leading to urinary obstruction. It can cause liver cell tumors, and may result in peliosis hepatitis, the formation of blood-filled cysts inside the liver and/or spleen. Both of these conditions can be fatal. In addition it may also result in acne, insomnia, jaundice (yellowing of skin), depression and/or aggression. It may also cause allergic reactions that include diarrhoea, nausea and vomiting.
I suggest you should see a nutritionist and address the real reason you are finding it difficult to bulk up.